# SDR CA121108002

- Difficulty date: November 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AN OPERATOR REPORTED THAT DURING FLIGHT THEY EXPERIENCED A RAPID HYDRAULIC LOSS FROM SYSTEM NR 2 AND AFTER LANDING THERE WAS AROUND 25 PERCENT REMAINING LEVEL.  DURING INSPECTION DISCOVERED THAT HYDRAULIC LEAKAGE FROM EDP NR 2. THE ENGINE SUFFERED HYDRAULIC FLUID CONTAMINATION DUE TO EDP FAILURE.  CLEANING WAS PERFORMED ON AFFECTED PARTS, ENGINE CHECKS FOR FAULT CODES AT THE MOMENT NO FAULT CODES EXPERIENCED AND ACFT IS BACK TO SERVICE.
